Jian-Guo Liu

Jian-Guo Liu
  • Professor of Physics
  • Professor of Mathematics (Joint)
External address: 285 Physics Bldg, Durham, NC 27708
Internal office address: Box 90320, Durham, NC 27708-0320
Phone: (919) 660-2500
Education & Training
  • Ph.D., University of California at Los Angeles 1990

  • M.S., Fudan University (China) 1985

  • B.S., Fudan University (China) 1982

Coquel, F, Jin, S, Liu, JG, and Wang, L. "Well-Posedness and Singular Limit of a Semilinear Hyperbolic Relaxation System with a Two-Scale Discontinuous Relaxation Rate." Archive for Rational Mechanics and Analysis 214.3 (January 1, 2014): 1051-1084. Full Text

Degond, P, Herty, M, and Liu, J-G. "Flow on Sweeping Networks." Multiscale Modeling & Simulation 12.2 (January 2014): 538-565. Full Text

Chen, X, Li, X, and Liu, J-G. "Existence and uniqueness of global weak solution to a kinetic model for the sedimentation of rod-like particles." Communications in Mathematical Sciences 12.8 (2014): 1579-1601. Full Text

Johnston, H, Wang, C, and Liu, J-G. "A Local Pressure Boundary Condition Spectral Collocation Scheme for the Three-Dimensional Navier–Stokes Equations." Journal of Scientific Computing 60.3 (2014): 612-626. Full Text

Zou, C, Liu, J-G, and Bian, S. "Ultra-contractivity for Keller-Segel model with diffusion exponent $m>1-2/d$." Kinetic and Related Models 7.1 (December 2013): 9-28. Full Text

Huang, YL, Liu, JG, and Wang, WC. "A generalized mac scheme on curvilinear domains." SIAM Journal on Scientific Computing 35.5 (November 7, 2013). Full Text

Bian, S, and Liu, JG. "Dynamic and Steady States for Multi-Dimensional Keller-Segel Model with Diffusion Exponent m > 0." Communications in Mathematical Physics 323.3 (November 1, 2013): 1017-1070. Full Text

Bian, S, and Liu, J-G. "Dynamic and Steady States for Multi-Dimensional Keller-Segel Model with Diffusion Exponent m > 0." Communications in Mathematical Physics (2013): 1-54. Full Text

Chen, X, and Liu, J-G. "Analysis of polymeric flow models and related compactness theorems in weighted spaces." SIAM Journal on Mathematical Analysis 45.3 (2013): 1179-1215. Full Text

Degond, P, Liu, J-G, and Ringhofer, C. "Large-Scale Dynamics of Mean-Field Games Driven by Local Nash Equilibria." Journal of Nonlinear Science (2013): 1-23. Full Text